Alert archive / New Mexico / Tornado Warnings in 2019

Tornado Warning 15, NWS Albuquerque, NM

June 2, 2019Torrance County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Jun 2, 2019, 2:09 PM MDT for Torrance County, New Mexico. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2019, 2:09 PM MDT (20:09 UTC)
Expired
Jun 2, 2019, 3:00 PM MDT
In force
51 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Torrance County, NM

The radar

The Albuquerque radar (KABX), 134 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 2:27 PM MDTTORNADO10 W Duran, NMREPORTED BY OFF DUTY NWS EMPLOYEE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 12:29 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2019-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2019-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
144 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
1644 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

159 
WFUS55 KABQ 022009
TORABQ
NMC057-022100-
/O.NEW.KABQ.TO.W.0015.190602T2009Z-190602T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
209 PM MDT Sun Jun 2 2019

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  Southeastern Torrance County in central New Mexico...

* Until 300 PM MDT.

* At 209 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Cedarvale, or 13 miles north of Corona, moving
  east at 10 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Torrance County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3438 10571 3449 10573 3462 10554 3439 10544
TIME...MOT...LOC 2009Z 265DEG 11KT 3444 10567 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Guyer
3 follow-up statements
942 
WWUS55 KABQ 022021
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
221 PM MDT Sun Jun 2 2019

NMC057-022100-
/O.CON.KABQ.TO.W.0015.000000T0000Z-190602T2100Z/
Torrance-
221 PM MDT Sun Jun 2 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR
SOUTHEASTERN TORRANCE COUNTY...
    
At 221 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Cedarvale, or 12 miles north of Corona, moving east
at 15 mph.

HAZARD...Tornado and two inch hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Torrance County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3438 10568 3451 10570 3462 10554 3439 10544
TIME...MOT...LOC 2021Z 271DEG 12KT 3443 10561 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

Guyer
674 
WWUS55 KABQ 022040
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
240 PM MDT Sun Jun 2 2019

NMC057-022100-
/O.CON.KABQ.TO.W.0015.000000T0000Z-190602T2100Z/
Torrance-
240 PM MDT Sun Jun 2 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR
SOUTHEASTERN TORRANCE COUNTY...
    
At 240 PM MDT, a severe thunderstorm capable of producing a tornado
was located 12 miles south of Encino, or 15 miles north of Corona,
moving east at 15 mph.

HAZARD...Tornado and two inch hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Torrance County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3441 10559 3452 10565 3462 10554 3439 10544
TIME...MOT...LOC 2040Z 254DEG 14KT 3447 10551 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

Guyer
218 
WWUS55 KABQ 022050
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
250 PM MDT Sun Jun 2 2019

NMC057-022100-
/O.EXP.KABQ.TO.W.0015.000000T0000Z-190602T2100Z/
Torrance-
250 PM MDT Sun Jun 2 2019

...THE TORNADO WARNING FOR SOUTHEASTERN TORRANCE COUNTY WILL EXPIRE
AT 300 PM MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
central New Mexico.

LAT...LON 3441 10559 3452 10565 3462 10554 3439 10544
TIME...MOT...LOC 2050Z 265DEG 11KT 3447 10547 

$$

Guyer

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 2, 11:50 AM MDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 2, 11:50 AM MDT, 2 hours 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1150 AM MDT Sun Jun 2 2019

.AVIATION...
18Z TAF CYCLE
The focus again today will be severe convection across eastern NM and
gusty virga activity across western NM. Low clouds over portions of
eastern NM late this morning will continue to erode through early
afternoon then transition to scattered TSRA with large hail, damaging
winds, and frequent lightning thru early evening. The best chance
for severe storms will likely focus in the area from near Corona to
Ruidoso eastward to Roswell and Clovis. SHRA is likely to continue
overnight across parts of east central and southeastern NM with
additional development of low cigs and perhaps patchy fog before
sunrise.

Guyer

&&

.PREV DISCUSSION...226 AM MDT Sun Jun 2 2019...
.SYNOPSIS...
Active weather to continue through at least Wednesday, especially in
the east. The closed low over southern CA has been and will be the
main weather maker. The low will remain stationary today and Monday
then head east across AZ Tuesday and NM Wednesday. There will be
daily rounds of showers and thunderstorms, favoring central and
especially eastern areas. There will be the threat for severe weather
from the central mountains to the TX border most afternoons and
evenings through Wednesday. The storm will move east out of NM
Thursday with a weak ridge of high pressure building overhead. This
will bring a drying trend Thursday through Saturday, with Saturday
the only completely dry day in the forecast. A back door cold front
will bring renewed moisture to the east next Sunday.

&&

.DISCUSSION...
Active weather pattern to continue, compliments of the pesky closed
low over southern CA. It will remain stationary through Monday before
moving into AZ Tuesday and passing over NM Wednesday. Widespread
showers and thunderstorms will be noted from the central mountains
to the TX border each afternoon and evening. The closer to the TX
border the better the chance for some severe storms.

Drier air aloft will move into western NM today, with nothing west
of the Divide and only isolated showers and storms from the Divide to
the Rio Grande Valley. But the mountains, eastern highlands and
plains will light up again today well into tonight, starting first in
the mountains during the morning, then moving northeast onto the
highlands and plains during the afternoon and evening. There is the
threat for severe weather from the central mountains to the TX border
this afternoon through this evening. Storms may be slower to form
today since the atmosphere got worked over Saturday. But rest assure
they will form thanks to deep moisture, LI's of minus five to minus
10, and Cape values up to 3000 J/kg across the east.

A similar scenario will follow for Monday and Tuesday with little
convection in the far west, with increasing chances of storms as one
goes east, as well as increasing intensity, including potential
severe storms across all the east both days.

The storm will finally move east and reach NM Wednesday, producing
widespread showers and thunderstorms. A short wave ridge will move
into NM Thursday and will try to hang around for a few days. Friday
will bring showers and storms to just the northern mountains and
northeast. Saturday should be dry area wide, but this will probably
be our only rain-free day through the next seven. A back door cold
front will drop south through the eastern plains Saturday night and
into the Rio Grande Valley Sunday, bringing renewed moisture and an
uptick in precipitation.

CHJ

&&

.FIRE WEATHER...
Low level advection of Gulf moisture ahead of a stalled upper low
over southern CA will continue to lead to daily rounds of afternoon
shower and thunderstorm activity through Tuesday. The leading edge
of the moisture will make it as far west as the continental divide
where storms will trend drier with wetter and more widespread
footprints staying along and east of the central mountain chain.
Temperatures dip a bit through mid-week then trend warmer through
the end of the week and into the weekend, all the while with no
major temperature swings expected and remaining near to a few
degrees away from normal for early June. RH recoveries will be fair
to good across the west, and good to excellent across the east.
MinRHs will dip into the low teens along and west of the continental
divide each afternoon, trending drier after Wednesday. High Haines
with Haines6 will remain through Tuesday, focusing over the west.
Prevailing winds however will remain tame for late Spring, thus no
critical fire weather is forecast.

24/RJH

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 2, 3:56 AM MDT, 10 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
356 AM MDT Sun Jun 2 2019

NMZ501>540-031100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
356 AM MDT Sun Jun 2 2019

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Strong to severe storms are likely this afternoon and evening from
the central mountains to the Texas border. Most of the activity will
be between 1200pm and 900pm. Damaging wind gusts and large hail are
the main threats with these storms, although we cannot rule out an
isolated tornado. Additionally, thunderstorms west of the central
mountain chain may result in gusty and erratic winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Daily rounds of showers and thunderstorms are expected through mid
week across eastern New Mexico. Some storms will be severe with large
hail and damaging winds, although a tornado is also possible. The
potential for severe weather is greatest through Monday. Also, any
area that sees repeated rounds of heavy rainfall will be at risk for
localized flooding.

Meanwhile, across central and western New Mexico, a mix of wet and
dry storms may produce gusty and erratic winds Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

40

In the hours before

Special weather statement, Jun 2, 1:14 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
114 PM MDT Sun Jun 2 2019

NMZ522-524-021930-
South Central Highlands-Estancia Valley-
114 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TORRANCE COUNTY
UNTIL 130 PM MDT...

At 114 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Willard, or 19 miles south of Estancia, moving
northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Willard.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
central New Mexico.

LAT...LON 3438 10622 3462 10605 3445 10585 3443 10586
      3440 10589 3440 10588 3439 10589 3429 10614
TIME...MOT...LOC 1914Z 228DEG 25KT 3449 10597

Guyer
Special weather statement, Jun 2, 1:28 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
128 PM MDT Sun Jun 2 2019

NMZ510-021945-
San Juan Mountains-
128 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RIO ARRIBA COUNTY
UNTIL 145 PM MDT...

At 128 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chama, moving northeast at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Chama.

&&

LAT...LON 3699 10629 3682 10660 3687 10666 3700 10657
      3700 10633
TIME...MOT...LOC 1928Z 228DEG 21KT 3689 10657

Guyer
Special weather statement, Jun 2, 1:31 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
131 PM MDT Sun Jun 2 2019

NMZ515-021945-
East Slopes Sangre de Cristo Mountains-
131 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND
SOUTHWESTERN COLFAX COUNTIES UNTIL 145 PM MDT...

At 131 PM MDT, Doppler radar was tracking a strong thunderstorm over
Black Lake, or 20 miles east of Taos, moving northeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Angel Fire, Black Lake and Coyote Creek State Park.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
northeastern New Mexico.

LAT...LON 3616 10526 3624 10536 3644 10517 3629 10494
TIME...MOT...LOC 1931Z 228DEG 16KT 3628 10522

Guyer
Local storm report, Jun 2, 1:52 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
152 PM MDT SUN JUN 02 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             CHAMA                   36.89N 106.58W
06/02/2019  M1.00 INCH       RIO ARRIBA         NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ201902264

TRM
Special weather statement, Jun 2, 1:52 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
152 PM MDT Sun Jun 2 2019

NMZ506>508-022015-
Southwest Mountains-West Central Mountains-West Central Highlands-
152 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA AND
NORTHWESTERN SOCORRO COUNTIES UNTIL 215 PM MDT...

At 152 PM MDT, Doppler radar was tracking a strong thunderstorm 28
miles north of Magdalena, or 33 miles west of Belen, moving northeast
at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Alamo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3474 10740 3455 10710 3453 10709 3452 10709
      3430 10753 3447 10769
TIME...MOT...LOC 1952Z 229DEG 11KT 3452 10735

CA
Special weather statement, Jun 2, 1:54 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
154 PM MDT Sun Jun 2 2019

NMZ515-022030-
East Slopes Sangre de Cristo Mountains-
154 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND
SOUTHWESTERN COLFAX COUNTIES UNTIL 230 PM MDT...

At 154 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Lake, or 23 miles east of Taos, moving northeast at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Angel Fire and Black Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
northeastern New Mexico.

LAT...LON 3620 10526 3631 10531 3651 10507 3625 10492
TIME...MOT...LOC 1954Z 237DEG 9KT 3631 10516

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:03 PM MDTSpecial Weather StatementABQRoosevelt27 min
Jun 1, 6:10 PM MDTAreal Flood AdvisoryABQCurry2 hr
Jun 1, 6:25 PM MDTSpecial Weather StatementABQRio Arriba50 min
Jun 1, 6:28 PM MDTSpecial Weather StatementABQQuay32 min
Jun 1, 6:59 PM MDTSpecial Weather StatementABQCurry46 min
Jun 1, 7:25 PM MDTAreal Flood AdvisoryABQCurry2 hr
Jun 1, 7:44 PM MDTSevere Thunderstorm WarningABQChaves46 min
Jun 1, 7:58 PM MDTTornado WarningABQChaves19 min
Jun 1, 8:53 PM MDTSpecial Weather StatementABQChaves22 min
Jun 2, 11:30 AM MDTSpecial Weather StatementABQLincoln30 min
Jun 2, 12:00 PM MDTSpecial Weather StatementABQLincoln30 min
Jun 2, 12:12 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jun 2, 12:17 PM MDTSpecial Weather StatementABQLincoln28 min
Jun 2, 12:44 PM MDTSpecial Weather StatementABQTorrance31 min
Jun 2, 12:46 PM MDTSpecial Weather StatementABQTaos29 min
Jun 2, 1:14 PM MDTSpecial Weather StatementABQTorrance16 min
Jun 2, 1:23 PM MDTSevere Thunderstorm WarningABQTorrance52 min
Jun 2, 1:31 PM MDTSpecial Weather StatementABQMora14 min
Jun 2, 1:52 PM MDTSpecial Weather StatementABQ23 min
Jun 2, 1:54 PM MDTSpecial Weather StatementABQMora36 min
Jun 2, 2:06 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln54 min
Jun 2, 2:17 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia58 min
Jun 2, 2:23 PM MDTSevere Thunderstorm WarningABQColfax, Mora67 min
Jun 2, 2:43 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance32 min
Jun 2, 2:47 PM MDTSpecial Weather StatementABQRio Arriba28 min
Jun 2, 2:59 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln61 min
Jun 2, 3:09 PM MDTSpecial Weather StatementABQ36 min
Jun 2, 3:10 PM MDTSevere Thunderstorm WarningABQSocorro, Valencia65 min
Jun 2, 3:27 PM MDTSpecial Weather StatementABQColfax18 min
Jun 2, 3:45 PM MDTTornado WarningABQChaves60 min
Jun 2, 3:48 PM MDTAreal Flood AdvisoryABQColfax, Mora117 min
Jun 2, 3:51 PM MDTSevere Thunderstorm WarningABQBernalillo, Valencia39 min
Jun 2, 3:53 PM MDTSpecial Weather StatementABQColfax37 min
Jun 2, 3:58 PM MDTSevere Thunderstorm WarningABQColfax62 min
Jun 2, 4:10 PM MDTSpecial Weather StatementABQUnion35 min
Jun 2, 4:20 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval, Santa Fe, Torrance55 min
Jun 2, 4:30 PM MDTSevere Thunderstorm WarningABQBernalillo, Torrance, Valencia30 min
Jun 2, 4:36 PM MDTSevere Thunderstorm WarningABQChaves54 min
Jun 2, 4:41 PM MDTSevere Thunderstorm WarningABQTorrance64 min
Jun 2, 4:45 PM MDTSpecial Weather StatementABQRio Arriba30 min
Jun 2, 5:00 PM MDTSpecial Weather StatementABQColfax30 min
Jun 2, 5:04 PM MDTSpecial Weather StatementABQSanta Fe26 min
Jun 2, 5:24 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, San Miguel, Santa Fe23 min
Jun 2, 5:25 PM MDTSevere Thunderstorm WarningABQChaves65 min
Jun 2, 5:28 PM MDTSpecial Weather StatementABQTorrance47 min
Jun 2, 5:33 PM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe26 min
Jun 2, 5:54 PM MDTSevere Thunderstorm WarningABQChaves53 min

Nearby

Tornado Warnings in New Mexico, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.